Minimal Complements for Degrees below 0´

Journal of Symbolic Logic 69 (4):937 - 966 (2004)
Abstract
It is shown that for every (Turing) degree 0 < a < 0´ there is a minimal degree m < 0´ such that a ∨ m = 0´ (and therefore a ∧ m = 0)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,561
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Michael Stob (1983). Wtt-Degrees and T-Degrees of R.E. Sets. Journal of Symbolic Logic 48 (4):921-930.
William C. Calhoun (2006). Degrees of Monotone Complexity. Journal of Symbolic Logic 71 (4):1327 - 1341.
Paul Shafer (2010). Characterizing the Join-Irreducible Medvedev Degrees. Notre Dame Journal of Formal Logic 52 (1):21-38.
Guohua Wu (2004). Bi-Isolation in the D.C.E. Degrees. Journal of Symbolic Logic 69 (2):409 - 420.
Guohua Wu (2006). Jump Operator and Yates Degrees. Journal of Symbolic Logic 71 (1):252 - 264.
Analytics

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index

2010-08-24

Total downloads

1 ( #431,671 of 1,098,129 )

Recent downloads (6 months)

0

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.